Advances in Differential Equations
Volume 20

Duality theory and optimal transport for sand piles growing in a silos

  • Luigi De Pascale and Chloé Jimenez

    Volume 20, 2015, pages 859-886

Traveling waves for a bistable equation with nonlocal diffusion

  • Franz Achleitner and Christian Kuehn

    Volume 20, 2015, pages 887-936

Existence of positive solutions in the superlinear case via coincidence degree: the Neumann and the periodic boundary value problems

  • Guglielmo Feltrin and Fabio Zanolin

    Volume 20, 2015, pages 937-982

Local well-posedness and blow-up result for weakly dissipative Camassa-Holm equations

Unconditional global well-posedness in energy space for the Maxwell-Klein-Gordon system in temporal gauge

Local and global estimates of solutions of Hamilton-Jacobi parabolic equation with absorption

Non autonomous parabolic problems with unbounded coefficients in unbounded domains

Very weak solutions of the stationary Stokes equations on exterior domains

  • Dugyu Kim, Hyunseok Kim, and Sungyong Park

    Volume 20, 2015, pages 1119-1164

Global summability for solutions to some anisotropic elliptic systems

  • Francesco Leonetti and Pier Vincenzo Petricca

    Volume 20, 2015, pages 1165-1186

Existence and non existence of solitons for a 1D Benney-Luke model of higher order

  • José R. Quintero and Octavio Montoya

    Volume 20, 2015, pages 1187-1220

A fractional fundamental lemma and a fractional integration by parts formula — Applications to critical points of Bolza functionals and to linear boundary value problems

On a class of Hamiltonian systems with Trudinger-Moser nonlinearities

  • Manassés de Souza and Wilberclay G. Melo

    Volume 20, 2015, pages 233-258

Singular quasilinear elliptic systems and Hölder regularity

  • Jacques Giacomoni, Ian Schindler, and Peter Takáč

    Volume 20, 2015, pages 259-298

Hölder estimates for second-order operators on domains with rough boundary

Degenerate-elliptic operators in mathematical finance and higher-order regularity for solutions to variational equations

  • Paul M. N. Feehan and Camelia A. Pop

    Volume 20, 2015, pages 361-432

Qualitative properties of solutions to structurally damped $\sigma$-evolution models with time increasing coefficient in the dissipation

  • Mohamed Kainane Mezadek and Michael Reissig

    Volume 20, 2015, pages 433-462

Uniform convergence of solutions to elliptic equations on domains with shrinking holes

  • Daniel Daners, Daniel Hauer, and E.N. Dancer

    Volume 20, 2015, pages 463-494

Strichartz estimates and smooth attractors for a sub-quintic wave equation with fractional damping in bounded domains

Multiparameter bifurcation and symmetry breaking of solutions of elliptic differential equations

A sixth-order thin film equation in two space dimensions

Closed formulas for the polyharmonic operator under spherical symmetry

Symmetry and multiple solutions for certain quasilinear elliptic equations

  • Roberta Filippucci, Patrizia Pucci, and Csaba Varga

    Volume 20, 2015, pages 601-634

Lower semicontinuity of functionals of fractional type and applications to nonlocal equations with critical Sobolev exponent

  • Giovanni Molica Bisci and Raffaella Servadei

    Volume 20, 2015, pages 635-660

Wave equations with mass and dissipation

  • Wanderley Nunes do Nascimento and Jens Wirth

    Volume 20, 2015, pages 661-696

Analytic smoothing effect for a system of Schrödinger equations with two wave interaction

Qualitative properties of positive solutions to systems of quasilinear elliptic equations

  • Luigi Montoro, Giuseppe Riey, and Berardino Sciunzi

    Volume 20, 2015, pages 717-740

Hölder regularity for singular parabolic systems of $p$-Laplacian type

Two cases of squares evolving by anisotropic diffusion

  • Piotr B. Mucha, Monika Muszkieta, Piotr Rybka

    Volume 20, 2015, pages 773-800

Stability and decay properties of solitary-wave solutions to the generalized BO–ZK equation

  • Amin Esfahani, Ademir Pastor, and Jerry L. Bona

    Volume 20, 2015, pages 801-834

Remarks on the orbital stability of ground state solutions of fKdV and related equations

  • Felipe Linares, Didier Pilod, and Jean-Claude Saut

    Volume 20, 2015, pages 835-858

On the boundary value problem for some quasilinear equations

Blow-up behavior of solutions to the heat equation with nonlinear boundary conditions

On the Grushin critical problem with a cylindrical symmetry

  • Chunhua Wang, Qingfang Wang, and Jing Yang

    Volume 20, 2015, pages 77-116

Semipositone boundary value problems with nonlocal, nonlinear boundary conditions

Asymptotic behavior for quasilinear hyperbolic equations of Kirchhoff type with perturbation having integrable coefficient

On uniqueness of symmetric Navier-Stokes flows around a body in the plane